MathSciNet Relay Station
MathSciNet bibliographic data
MR849476 (87h:35215) 35L70
Caffarelli, Luis A.; Friedman, Avner The blow-up boundary for nonlinear wave equations. Trans. Amer. Math. Soc. 297 (1986), no. 1, 223–241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement